# SDR DALA2024022602671

- Difficulty date: February 25, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N941DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38683
- Aircraft time: 23,047 hours, 16,803 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 3819001001
- Part serial: 38190001536
- Condition: Inoperative
- Location: Le Flaps
- Part time: 23,043 hours, 16,799 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3941 -ATB/UFC- DUE TO LEADING EDGE FLAP TRANSIT LIGHT WOULD NOT EXTINGUISH. #1 AND #2 SLATS SHOW AMBER. CORRECTIVE ACTION: MAINTENANCE RESET BOTH EXT/RET FUSES AND REPLACED NUMBER 3 LEADING EDGE SLAT ACTUATOR PER B737 AMM 27-81.
